Repositorio de producción científica de la Universidad de Sevilla

Fixed point theorems for multivalued nonexpansive mappings satisfying inwardness conditions

Opened Access Fixed point theorems for multivalued nonexpansive mappings satisfying inwardness conditions

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Domínguez Benavides, Tomás
Lorenzo Ramírez, Josefa
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2004-03-01
Publicado en: Journal of Mathematical Analysis and Applications, 291 (1), 100-108.
Tipo de documento: Artículo
Resumen: Let X be a Banach space whose characteristic of noncompact convexity is less than 1 and satisfies the non-strict Opial condition. Let C be a bounded closed convex subset of X, KC(X) the family of all compact convex subsets of X and T a nonexpansive mapping from C into KC(X) with bounded range. We prove that T has a fixed point. The non-strict Opial condition can be removed if, in addition, T is an 1-χ-contractive mapping.
Cita: Domínguez Benavides, T. y Lorenzo Ramírez, J. (2004). Fixed point theorems for multivalued nonexpansive mappings satisfying inwardness conditions. Journal of Mathematical Analysis and Applications, 291 (1), 100-108.
Tamaño: 162.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45290

DOI: 10.1016/j.jmaa.2003.10.019

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones